Detail publikace
Perturbace diskrétních kvadratických funkcionálů
RŮŽIČKOVÁ, V.
Český název
Perturbace diskrétních kvadratických funkcionálů
Anglický název
Perturbation of discrete quadratic functionals
Typ
článek v časopise - ostatní, Jost
Jazyk
en
Originální abstrakt
In this paper we show that the nonnegativity of a discrete quadratic functional F(x,u), associated with discrete symplectic systems, with zero, separated, and general endpoints, respectively, on admissible pairs (x,u) with corresponding boundary conditions is equivalent to the nonnegativity of certain perturbed functionals. Similar results hold also in case of the positivity.
Český abstrakt
V tomto článku ukážeme, že nezápornost diskrétního kvadratického funkcionálu F(x,u), přidruženého k diskrétnímu symplektickému systému, s nulovými, separovanými a obecnými konci, na přípustných dvojicích (x,u) s odpovídajícími koncovými podmínkami je ekvivalentní s nezáporností jistých perturbovaných funkcionálů. Podobné výsledky platí i v případe pozitivity. In this paper we show that the nonnegativity of a discrete quadratic functional F(x,u), associated with discrete symplectic systems, with zero, separated, and general endpoints, respectively, on admissible pairs (x,u) with corresponding boundary conditions is equivalent to the nonnegativity of certain perturbed functionals. Similar results hold also in case of the positivity.
Anglický abstrakt
In this paper we show that the nonnegativity of a discrete quadratic functional F(x,u), associated with discrete symplectic systems, with zero, separated, and general endpoints, respectively, on admissible pairs (x,u) with corresponding boundary conditions is equivalent to the nonnegativity of certain perturbed functionals. Similar results hold also in case of the positivity.
Klíčová slova anglicky
Discrete symplectic system, Quadratic functional, Nonnegativity, Positivity
Vydáno
31.12.2007
ISSN
1210-3195
Časopis
Tatra Mountains Mathematical Publications
Ročník
38
Číslo
1
Strany od–do
229–241
Počet stran
13
BIBTEX
@article{BUT44839,
author="Viera {Štoudková Růžičková},
title="Perturbation of discrete quadratic functionals",
journal="Tatra Mountains Mathematical Publications",
year="2007",
volume="38",
number="1",
month="December",
pages="229--241",
issn="1210-3195"
}